Spinal vascular events related to Behcet's disease are relatively uncommon. Deep vein thrombosis is the most frequent vascular involvement. Anticoagulant therapy is a debated issue in Behcet's disease. In this case report, we present a patient with a delayed diagnosis of Behcet's disease after development of cervical epidural hematoma following anticoagulant therapy due to deep venous thrombosis. Anticoagulant therapy without immunosuppressive therapy leading to uncontrolled systemic inflammation may be the cause of spinal epidural hematoma. On the other hand, epidural vascular involvement as a vasculitic manifestation of Behcet's disease in conjunction with anticoagulant therapy may have predisposed to spontaneous bleeding via increased fragility or microaneurysms in epidural arteries. In this case report, the importance of a multidisciplinary approach to Behcet's disease is emphasized.